# SDR FDEA2019112243036

- Difficulty date: November 4, 2019
- Submitted: February 20, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7506
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF SURFACE CORROSION ON L/H WING UPPER SURFACE BETWEEN STA   XORS-340.00   TO XORS-393.00 / STR-5.5 TO STR. 2...(MRK) REMOVED CORROSION ON L/H WING UPPER SURFACE BETWEEN STA XORS=345.75 TO   XORS=298.501 STR 07 TO AFT SPAR REF EA#: 1-5730-T0351592 TITLE: WING PLATES AND SKINS   L/H OUTER WING UPPER PANEL P/N ARB7404-1H406-1 REWORK & SRM 57-00-01-1A.
